# SDR AALA202312265121

- Difficulty date: December 26, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A320*
- Aircraft serial: 3993
- Aircraft time: 49,002 hours, 18,320 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2426
- Condition: Discharged
- Location: Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR ESCAPE-SLIDE RESERVOIR REQUIRES REPLACEMENT PER SPC LOG# 2097644. MAINTENANCE REPLACED R3 DOOR ESCAPE-SLIDE RESERVOIR ASSY IAW AMM 25-62-49.
